# SDR SIMA201119902

- Difficulty date: July 15, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 24,850 hours, 21,993 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 12302302401
- Condition: Faulty
- Location: Rudder Pedal
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 3339 THE CREW REPORTED AN UNCOMMANDED SWERVE TO THE LEFT DURING THE INITIAL TAKEOFF ROLL.  THE CREW DID NOT RECEIVE AURAL WARNING FOR BRAKES, SPOILER, FLAPS, OR TRIM.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAIN’S RUDDER PEDAL POTENTIOMETER IAW  EMB 135 AMM 32-50-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
